Universidad Complutense de Madrid
E-Prints Complutense

The δ̅ -approach to the dispersionless KP hierarchy

Impacto

Downloads

Downloads per month over past year

Konopelchenko, Boris and Martínez Alonso, Luis and Ragnisco, O. (2001) The δ̅ -approach to the dispersionless KP hierarchy. Journal of physics A: Mathematical and general, 34 (49). pp. 10209-10217. ISSN 0305-4470

[img]
Preview
PDF
135kB

Official URL: http://dx.doi.org/10.1088/0305-4470/34/47/322




Abstract

The dispersionless limit of the scalar nonlocal a-problem is derived. It is given by a special class of nonlinear first-order equations. A quasiclassical version of the partial derivative -dressing method is presented. It is shown that the algebraic formulation of dispersionless hierarchies can be expressed in terms of properties of Beltrami-type equations. The universal Whitham hierarchy and, in particular, the dispersionless KP hierarchy turn out to be rings of symmetries for the quasiclassical partial derivative -problem.


Item Type:Article
Additional Information:

©2001 IOP Publishing Ltd.
L Martínez Alonso is partially supported by CICYT proyecto PB98–0821.

Uncontrolled Keywords:Korteweg-devries equation; Integrable hierarchies; Limit; Models
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:34451
Deposited On:24 Nov 2015 18:22
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page